# SDR SWAA2012082406950

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 12,701 hours, 7,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS COVERS CRACKED BETWEEN ROW 1 AND ROW 2.  REMOVED AND REPLACED COVERS PER MM.
